There’s an App for That!
An increasing number of healthcare apps provide a range of functionality, and as they grow in popularity, safety is becoming an issue...
Meeting Your IG Match
Even though the U.S. Food and Drug Administration considers all immune globulin (IG) replacement products to be equivalent ...
Ask the Experts
Reader: I have polymyositis, and for the past year-and-a-half have been receiving intravenous immune globulin (IVIG). Most of the time, I am side effect-free. But then, suddenly, I’ll experience horrible side effects after a treatment, even though I followed the same regimen (extra hydration, premeds, rate of infusion, etc.). Is it possible that this could occur due to a bad batch of plasma caused, for example, by a drug addict or sick donor?
Abbie & Michelle: There are many things that influence tolerability to IVIG. However, it is unusual to tolerate IVIG with no side effects and then, out of the blue, have horrible side effects. The first thing to check is whether you were treated with the same brand or infused in the same ...
Meet the Staff
Nancy Creadon, RN
Vice President, Business Development
Erika Lawrence, PhD
Associate Professor Department of Psychology University of Iowa
Todd Levine, MD
Director, Department of Neurophysiology Good Samaritan Hospital, Phoenix
Assistant Professor of Clinical Neurology University of Arizona
Co-founder of the Jeffrey Modell Foundation
Marc Riedl, MD, MS
Associate Professor of Medicine Division of Rheumatology, Allergy & Immunology University of California, San Diego
Ask the Experts – Get answers from experts about issues related to immune-mediated diseases?
Advocacy Groups – Living with a chronic illness? Reach out, seek help and find a community.
Take Action – Everyone can advocate for healthcare treatment and reimbursement issues.
Share Your Story – Help others by sharing your experience with chronic illness!
Reader’s Online Forum – Have your questions answered immediately from experts, through this live interactive forum